# SDR CA190703008

- Difficulty date: June 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft time: 34,665 hours
- Engine: Cfmint CFM563C1
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35057166
- Condition: Failed
- Part time: 3,289 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) 4 SECONDS AFTER ENGINE STARTER ENGAGE, N2 RPM STARTED DROPPING. SLIGHT SOUND DURING STARTER FAILURE BUT MOSTLY UNNOTICEABLE FROM THE FLIGHT DECK.   THE STARTER SUFFERED AN EXPLOSIVE FAILURE PRIOR TO FUEL BEING INTRODUCED IN THE START SEQUENCE. THE DEBRIS FROM THE FAILED STARTER WERE CONTAINED WITHIN THE COWLING.   THE STARTER WAS REPLACED. (TC# 20190703008)
